# SDR AALA201804239041

- Difficulty date: April 20, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 16,464 hours, 6,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161700600
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLOOR PANEL ROW 18 DELAMINATED.  REPLACED FLOOR PANEL 241JF PER AMM 53-32-00.
